American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32V10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Giuseppe Della Sala and Bernhard Lamel. On the vanishing rate of smooth CR functions. Proc. Amer. Math. Soc. Ser. B 1 (2014) 23-32.
Abstract, references, and article information
View Article: PDF

[2] Jean-Charles Sunyé. A note on CR mappings of positive codimension. Proc. Amer. Math. Soc. 138 (2010) 605-614. MR 2557177.
Abstract, references, and article information   
View Article: PDF

[3] Albert Boggess and Daniel Jupiter. Global approximation of CR functions on Bloom-Graham model graphs in $\mathbb{C}^n$. Proc. Amer. Math. Soc. 134 (2006) 723-730. MR 2180890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Dmitri Zaitsev and Giuseppe Zampieri. Extension of CR-functions into weighted wedges through families of nonsmooth analytic discs. Trans. Amer. Math. Soc. 356 (2004) 1443-1462. MR 2034313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Roman Dwilewicz and Joël Merker. On the Hartogs--Bochner phenomenon for CR functions in $P_2(\mathbb{C})$. Proc. Amer. Math. Soc. 130 (2002) 1975-1980. MR 1896029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Sergey Pinchuk and Kaushal Verma. Analytic sets and the boundary regularity of CR mappings. Proc. Amer. Math. Soc. 129 (2001) 2623-2632. MR 1838785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1